# SDR AALA202302021252

- Difficulty date: January 30, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 66,605 hours, 30,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: NOTENTERED
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMEROUS BLUBS OUT IN EMERGENCY EXIT LIGHTS. MAINTENANCE REPLACED NUMEROUS BULBS IN EMERGENCY EXIT LIGHT SIGN PER AMM 33-51-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
